MAUDE Adverse Event Report: CORPORATION STERIS CANADA AMSCO; WASHER/DISINFECTOR

CORPORATION STERIS CANADA AMSCO; WASHER/DISINFECTOR
Model Number 7053HP
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the amsco 7053hp washer/disinfector and found that four adaptors that connect to the port connectors on the rack instrument holder were missing.As the adaptors were missing, this could have allowed the unit's jets to contact the unit's door seal resulting in the reported event.The washer/disinfector is not under steris service contract for maintenance activities and is serviced and maintained by the user facility.The routine maintenance guide in the steris operator manual recommends verifying the port connectors and flexible hoses on the rack instrument holder once a month.The technician made the necessary repairs, ran a test cycle, confirmed the unit to be operating according to specification and returned the unit to service.Steris performed in-service training on the proper use and operation of the unit and the importance of performing routine maintenance of the amsco 7053hp washer/disinfector.No additional issues noted.
 
Event or Problem Description
The user facility reported that their amsco 7053hp washer/disinfector was leaking water onto the floor.No report of injury.

Brand Name
AMSCO
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key19732838
Report Number9680353-2024-00024
Device Sequence Number7006147
Product Code MEC
UDI-Device Identifier00724995176662
UDI-Public00724995176662
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7053HP
Device Catalogue NumberFH19072
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Initial Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown